Approximate solution of operator equations of the first kind in locally convex spaces
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1973), pp. 70-77
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1973_9_a9,
author = {V. P. Tanana},
title = {Approximate solution of operator equations of the first kind in locally convex spaces},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {70--77},
year = {1973},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1973_9_a9/}
}
V. P. Tanana. Approximate solution of operator equations of the first kind in locally convex spaces. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1973), pp. 70-77. http://geodesic.mathdoc.fr/item/IVM_1973_9_a9/